# SDR SIMA202008254003

- Difficulty date: August 24, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 38,287 hours, 33,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOD LIGHT, AISLE LIGHT 1 EMERGENCY LIGHTS INOP-C/A-REMOVED AND REPLACED BATTERY POWER SUPPLY #1 AND CHARGER ASSEMBLY IAW EMB 145 AMM 33-50-04. OPERATIONAL CHECK GOOD.
